Help Confused about medications?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ria123
Regular Member


Date Joined Aug 2008
Total Posts : 348
   Posted 4/20/2009 8:44 AM (GMT -6)   
I have Lymes, Ehrlichiosis and Babesiosis, I have been being treated by my LD with Bactrim, and Cedax, since aug 2008. Then after four months he took me off Cedax and added Malarone along with the Bactrim. I am now developing a rash from the Bactrim I know it is the bactrim because when I stopped taking it my rash went away. I am waiting for my LD to call me. I am still taking the Malarone. My question is this,I am reading that Bactrim doesnt go after the Lymes so If I have Lymes disease also why am I only treating with Bactrim and Malarone. I mean this has been the same since Aug 2008? I do feel a lot better since then but what about the Lymes disease? Does it just go away? This is crazy now I am worried.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 3:35 AM (GMT -6)
There are a total of 2,883,562 posts in 316,414 threads.
View Active Threads


Who's Online
This forum has 157532 registered members. Please welcome our newest member, Fishkeeboy23.
278 Guest(s), 2 Registered Member(s) are currently online.  Details
amandasmile, dbwilco


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer